Springer Nature is making SARS-CoV-2 and COVID-19 research free View research | View latest news | Sign up for updates

Stability of the asymptotic behavior of solutions of nonlinear differential inequalities relative to a lag in the argument

  • 17 Accesses

  • 3 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. N. Shevelo, Oscillations of the Solutions of Differential Equations with Deviating Argument [in Russian], Naukova Dumka, Kiev (1978).

  2. 2.

    J. D. Monk, Introduction to Set Theory, McGraw-Hill (1969).

  3. 3.

    M. Naito and N. Yoshida, “Oscillation theorems for semilinear elliptic differential operators,” Proc. R. Soc. Edinburgh,85A, 135–151 (1978).

  4. 4.

    C. G. Philos and V. A. Staikos, “Basic comparison results for the oscillatory and asymptotic behavior of differential equations with deviating arguments,” Technical Report No. 12, Univ. of Ioannina (1978).

  5. 5.

    Y. G. Sficas, “On the behavior of nonoscillatory solutions of differential equations with deviating arguments,” Nonlinear Analysis,3, 379–394 (1979).

  6. 6.

    V. A. Staikos, Course in Mathematical Analysis [in Russian], Ioannina (1972), Chap. 1.

  7. 7.

    M. R. Kulenović and M. K. Grammatikopoulos, “On the asymptotic behavior of second-order differential inequalities with alternating coefficients,” Math. Nachr.,98, 317–327 (1980).

  8. 8.

    M. R. Kulenovich and M. K. Grammatikopoulos, “Oscillation and asymptotic behavior of solutions of nonlinear differential inequalities and equations with deviating arguments,” Ukr. Mat. Zh.,36, No. 3, 309–316 (1984).

  9. 9.

    M. K. Grammatikopoulos, Y. G. Sficas, and V. A. Staikos, “Oscillatory properties of strongly superlinear differential equations with deviating arguments,” J. Math. Anal. Appl.,67, 171–187 (1979).

  10. 10.

    M. R. Kulenović, “Oscillation theorems for second-order differential inequalities,” Fasciculi Math, (to appear).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 36, No. 4, pp. 437–443, July–August, 1984.

The authors wish to express their deep gratitude to Professor Y. G. Sficas for the useful advice and observations that the conveyed to us upon reading our manuscript.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kulenović, M.R., Grammatikopoulos, M.K. Stability of the asymptotic behavior of solutions of nonlinear differential inequalities relative to a lag in the argument. Ukr Math J 36, 352–358 (1984). https://doi.org/10.1007/BF01066553

Download citation

Keywords

  • Asymptotic Behavior
  • Differential Inequality
  • Nonlinear Differential Inequality